# SDR DLL14971396

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lights
- Part number: 658WW
- Condition: Overheated
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GOT STRONG SMELL THROUGH OUT CABIN WENT AWAY CAME BACK AS A/C TAXIED TO GATE.  FOUND O/V HEAD LIGHTS AT MID GALLEY PLASTIC CLAMP WERE BURNT REPLACED ALL 6 LIGHT BULBS NO SMELL OK FOR SERVICE.  ALSO CK CEILING O/H OF GALLEY AREA CK OK.
